Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 1, NWS Miami, FL

February 14, 2013Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Feb 14, 2013, 3:38 PM EST for Palm Beach County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2013, 3:38 PM EST (20:38 UTC)
Expired
Feb 14, 2013, 4:30 PM EST
In force
52 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 113 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 4:33 PM ESTTORNADO1 Se Boynton Beach, FLEMPLOYEE WITNESSED TORNADO IN STORE PARKING LOT. TREES DOWN... CARS MOVED... STOP SIGN BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS52 KMFL 142038
SVRMFL
FLC099-142130-
/O.NEW.KMFL.SV.W.0001.130214T2038Z-130214T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EST THU FEB 14 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 430 PM EST

* AT 334 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING
  NORTHEAST AT 35 MPH.

* THE STORM WILL AFFECT...
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
  WELLINGTON...
  GREENACRES CITY...
  HAVERHILL...
  LAKE WORTH...
  PALM BEACH...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2645 8006 2637 8042 2659 8053 2685 8004
      2680 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003
TIME...MOT...LOC 2038Z 240DEG 30KT 2650 8037

$$

AK
2 follow-up statements
836 
WWUS52 KMFL 142049
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EST THU FEB 14 2013

FLC099-142130-
/O.CON.KMFL.SV.W.0001.000000T0000Z-130214T2130Z/
PALM BEACH FL-
349 PM EST THU FEB 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR EAST CENTRAL PALM BEACH COUNTY...

AT 347 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 30
MPH.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

LAT...LON 2647 8006 2642 8019 2639 8034 2662 8044
      2678 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003
TIME...MOT...LOC 2049Z 243DEG 34KT 2649 8026

$$

AK
985 
WWUS52 KMFL 142108
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EST THU FEB 14 2013

FLC099-142116-
/O.CAN.KMFL.SV.W.0001.000000T0000Z-130214T2130Z/
PALM BEACH FL-
408 PM EST THU FEB 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. 
HOWEVER...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS OF 40 
TO 50 MPH ARE STILL POSSIBLE WITH THIS STORM.

LAT...LON 2647 8006 2642 8019 2639 8034 2662 8044
      2678 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003
TIME...MOT...LOC 2106Z 243DEG 34KT 2656 8010

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 2:48 PM EST, 50 minutes earlier.

Area forecast discussion, Feb 14, 2:48 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EST THU FEB 14 2013

...WET AND STORMY WEATHER FOLLOWED BY A BRIEF COLD WAVE SATURDAY
NIGHT-MONDAY MORNING...

.DISCUSSION...

HIGHLIGHTS:
* POTENTIAL FOR LOCALLY HEAVY RAINS, MINOR URBAN FLOODING TONIGHT-FRI

* POTENTIAL OF FREEZING TEMPS GLADES, HENDRY, INTERIOR COLLIER
  COUNTIES SUNDAY AND MONDAY MORNING

* COLD WIND CHILLS IN THE MID 20S-LOWER 30S INTERIOR AND MID 30S
  TO AROUND 40 COASTS

TWO MAIN WEATHER ISSUES TO DISCUSS. FIRST, THE WET AND STORMY
WEATHER THROUGH FRIDAY, THEN A BRIEF COLD WAVE FOR SATURDAY
NIGHT-MONDAY MORNING.

A WEAK FRONT HAS BACKED UP AND IS NOW LOCATED ACROSS THE LAKE
OKEECHOBEE REGION. THIS WILL ACT AS A FOCUS FOR WAVES OF SHOWERS AND
A FEW TSTORMS THROUGH FRIDAY, BUT THE BRUNT OF THE HEAVIEST ACTIVITY
LOOKS TO BE TONIGHT AS A SHORTWAVE APPROACHES SOUTH FL FROM THE GULF
AND EVENTUALLY MOVES EAST OF THE AREA FRIDAY MORNING. SKIES HAVE
CLEARED ACROSS SE AREAS AND TEMPS HAVE SOARED INTO THE MID 80S.
SHOWERS ARE DEVELOPING ACROSS COLLIER COUNTY WITH A LINE OF
THUNDERSTORMS OVER THE GULF MOVING EAST. SO IT LOOKS TO BECOME AN
ACTIVE LATE AFTERNOON AND EVENING...AS DEVELOPMENT LOOKS TO OCCUR
AHEAD OF THE GULF CONVECTION, THEN THE GULF CONVECTION MOVES ACROSS
THROUGH THE EVENING WITH POSSIBLY ADDITIONAL DEVELOPMENT OVERNIGHT.

MODEL CONSENSUS SHOWS QPF OF 1-2 INCHES TONIGHT, BUT WHERE HEAVY
BANDS OF SHOWERS/TSTORMS TRAIN, AMOUNTS IN EXCESS OF 3 INCHES WILL
BE POSSIBLE, ESPECIALLY GIVEN THAT PWATS ARE PROJECTED TO BE IN THE
1.7-1.9 INCH RANGE, OR IN THE 99TH PERCENTILE FOR THIS TIME OF THE
YEAR. IMPACTS WOULD BE ISOLATED STREET FLOODING WHERE STORM TRAINING
OCCURS. GROUNDS CAN HANDLE RAIN AS IT'S BEEN A VERY DRY LATE
FALL-WINTER. SLIGHT DRYING OCCURS ON FRIDAY, BUT STILL IT LOOKS WET
OUT AHEAD OF A COLD FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT.

NOW TO THE COLD WAVE. BOTH GFS AND ECMWF SHOW TWO DISTINCT GRADIENTS
OF 1000-850 MB THICKNESSES MOVING ACROSS SOUTH FL - ONE FRI NIGHT
AND THE OTHER SAT NIGHT. THE FIRST COLD FRONT USHERS IN A MODIFIED
PACIFIC AIRMASS, WHILE A SECOND COLD FRONT SAT NIGHT USHERS IN A
MODIFIED POLAR AIRMASS...AND THAT IS THE MOST CONCERNING ONE AS FAR
AS FREEZE/FROST POTENTIAL ALONG WITH COLD WIND CHILLS.

HOW COLD IT WILL GET IS UNCERTAIN, BUT THE CURRENT ASSESSMENT
SUGGESTS THAT THERE IS A POTENTIAL FOR FREEZING TEMPS OVER GLADES,
HENDRY, AND INTERIOR COLLIER COUNTIES SUNDAY AND MONDAY MORNINGS,
PARTICULARLY MONDAY MORNING.

THE MODEL CONSENSUS SHOWS TEMPS FALLING INTO THE MID 30S OVER
GLADES, HENDRY, AND PORTIONS OF INTERIOR COLLIER COUNTIES (EXCEPT
LOWER TO MID 30S MONDAY MORNING), UPPER 30S TO LOWER 40S OVER
INTERIOR PALM BEACH AND COLLIER COUNTIES AND IN THE 40S ELSEWHERE
SUNDAY AND MONDAY MORNINGS (BUT NEAR 50 IMMEDIATE ATLANTIC COAST MON
MORNING). HOWEVER, THE AVG OF THE ENSEMBLE 14.00Z GFS IS ABOUT 4
DEGREES COLDER THAN ITS OPERATIONAL COUNTERPART. ALSO, THE LATEST
14.12Z GFS RUN SHOWS EVEN LOWER 1000-850 MB THICKNESSES BY SUNDAY
MORNING - RANGING FROM 1301M AT THE LAKE TO 1317M AT MIAMI. THAT'S
SIGNIFICANT. HOWEVER, LOOKS AS THOUGH THE COLD AIR WILL BE ADVECTING
IN PROBABLY A BIT TOO LATE IN ORDER TO ACHIEVE COLDER TEMPS THAN
WHAT THESE LOW THICKNESS VALUES WOULD BE CAPABLE OF. THE ECMWF
CONTINUES WARMER THAN THE GFS, BUT THE LATEST 12Z RUN WHICH JUST
CAME IN TRENDED SLIGHTLY COLDER.

GIVEN THE UNCERTAINTY, THE MIN TEMP FORECAST WILL CONTINUE A
CONSENSUS APPROACH, AND MY THINKING IS THAT THIS WILL BE CLOSE TO
REALITY WITH TEMPS NOT QUITE GETTING TO FREEZING NW AREAS SUN
MORNING, BUT PROBABLY A FEW LOCALES HITTING IT MONDAY MORNING. JUST
REMEMBER THE POSSIBILITIES DISCUSSED ABOVE.

COLD WIND CHILLS ARE A CERTAINTY SAT NIGHT-SUN MORNING, RANGING FROM
THE UPPER 20S TO LOWER 30S INTERIOR TO THE MID 30S TO NEAR 40
COASTS. WIND CHILL ADVISORIES WILL LIKELY BE NEEDED FOR MUCH OF THE
AREA SAT NIGHT.

NO FORECAST CHANGES WERE MADE BEYOND MONDAY MORNING. TEMPS WILL WARM
THEREAFTER AS THE HIGH CENTER MOVES INTO THE ATLANTIC WITH A RETURN
TO EAST TO SOUTHEASTERLY FLOW.

&&

.MARINE...WINDS WILL REALLY BE ON THE INCREASE BEHIND THE MODIFIED
POLAR FRONT SAT NIGHT-SUNDAY BEFORE RELAXING. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED FOR MOST IF NOT THE ENTIRE MARINE
AREA THEN. SEAS WILL RAPIDLY BUILD SAT NIGHT-SUNDAY AND BECOME
HAZARDOUS OVER THE OFFSHORE GULF WATERS AND ESPECIALLY IN THE GULF
STREAM...WHERE SEAS COULD BUILD TO AROUND 10 FEET SUNDAY.

&&

.FIRE WEATHER...A VERY DRY AIRMASS WILL MOVE INTO SOUTH FL THIS
WEEKEND AS A MODIFIED POLAR AIRMASS MOVES IN. RELATIVE HUMIDITIES
ARE FORECAST TO FALL INTO THE 30S BOTH SAT AND SUN...AND INTO
MONDAY. DEPENDING ON MAX TEMPS, CRITICAL RH'S COULD BE MET FOR A
FEW HOURS EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  64  76  62  76 / 80 70 50 20
FORT LAUDERDALE  68  77  63  78 / 70 70 50 20
MIAMI            67  77  64  78 / 70 70 50 20
NAPLES           63  74  59  72 / 80 70 50 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...57/GREGORIA
AVIATION/RADAR...54/BNB
Hazardous weather outlook, Feb 14, 1:48 PM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
148 PM EST THU FEB 14 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
151000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
148 PM EST THU FEB 14 2013

...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON INTO TONIGHT...
...MINOR URBAN FLOODING POSSIBLE WHERE HEAVY SHOWERS/STORMS TRAIN...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH
FLORIDA THIS AFTERNOON AND TONIGHT ALONG A STALLED WEAK COLD FRONT.
THE THUNDERSTORMS COULD BECOME STRONG, CONTAINING STRONG WIND
GUSTS TO AROUND 60 MPH, SMALL HAIL, LIGHTNING STRIKES, AND LOCALLY
HEAVY RAINS.

WIND: STRONG WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE IN ANY
STRONGER THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND TONIGHT.

FLOODING: LOCALIZED HEAVY RAINFALL AND MINOR URBAN FLOODING WOULD
BE POSSIBLE SHOULD HEAVY SHOWERS OR THUNDERSTORMS TRAIN OVER ANY
GIVEN AREA.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
DIME SIZE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SECOND AND STRONGER FRONT WILL MOVE THROUGH SOUTH FLORIDA ON
SATURDAY WITH MUCH COLDER TEMPERATURES EXPECTED SUNDAY AND MONDAY
MORNINGS. TEMPERATURES WILL DROP INTO THE 30S ACROSS INTERIOR
SECTIONS, PARTICULARLY WEST OF THE LAKE, AND FROST OR FREEZING
TEMPERATURES CANNOT BE RULED OUT.

DETERIORATING MARINE CONDITIONS ARE EXPECTED ON SATURDAY AND
SUNDAY AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES.
THIS MAY LEAD TO ADVISORY CONDITIONS ON ALL OF THE LOCAL WATERS.
THERE WILL ALSO BE AN INCREASING RISK OF RIP CURRENTS EARLY NEXT
WEEK AT THE ATLANTIC BEACHES AS AN ONSHORE WIND DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND OR URBAN
TYPE FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Feb 14, 2:23 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EST THU FEB 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     FUNNEL CLOUD     E DANIA BEACH           26.06N 80.14W
02/14/2013                   BROWARD            FL   TRAINED SPOTTER

            A TRAINED SPOTTER NEAR THE INTERSECTION OF I-95 AND I-595
            REPORTED A FUNNEL CLOUD TO THE SOUTHEAST. MOVEMENT WAS TO
            THE EAST.

&&

ROSS
Special weather statement, Feb 14, 2:23 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EST THU FEB 14 2013

FLZ066-067-070-071-142015-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
223 PM EST THU FEB 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
BROWARD COUNTY...SOUTHWESTERN PALM BEACH COUNTY...HENDRY COUNTY...
NORTHERN COLLIER COUNTY...FOR THE PRIMARY IMPACTS WILL BE UP TO
NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH...AND FREQUENT
LIGHTNING STRIKES...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 315 PM EST

* AT 218 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
  EAST OF BIG CORKSCREW ISLAND TO 8 MILES WEST OF ROTENBERGER
  WILDLIFE MANAGEMENT AREA TO 8 MILES NORTHEAST OF MICCOSUKEE SERVICE
  PLAZA...AND MOVING NORTHEAST AT 15 TO 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BUNKER HILL...
  LAKE TRAFFORD...
  IMMOKALEE...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  FELDA...
  DEVILS GARDEN...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2673 8132 2672 8083 2653 8050 2611 8080
      2628 8106 2624 8162
TIME...MOT...LOC 1922Z 211DEG 16KT 2637 8148 2643 8095
          2628 8077

BAXTER
Special weather statement, Feb 14, 2:42 PM EST, 56 minutes before
FREEZE OUTLOOK
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EST THU FEB 14 2013

FLZ063-066-070-152000-
GLADES-HENDRY-INLAND COLLIER-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE
242 PM EST THU FEB 14 2013

...FREEZING TEMPERATURES POSSIBLE ACROSS GLADES, HENDRY, AND
NORTHWEST INTERIOR COLLIER COUNTIES SUNDAY AND MONDAY MORNING...

COLD AIR WILL MOVE INTO SOUTH FLORIDA SATURDAY NIGHT ON GUSTY
NORTHWEST WINDS. THE COLD AIRMASS WILL REMAIN IN PLACE SUNDAY
NIGHT INTO MONDAY MORNING WHILE WINDS RELAX.

TEMPERATURES COULD FALL TO THE FREEZING MARK OR JUST BELOW FOR A
FEW HOURS BOTH EARLY SUNDAY MORNING AND EARLY MONDAY MORNING. AT
THIS TIME, THE GREATEST POTENTIAL OF A FREEZE LOOKS TO BE SUNDAY
NIGHT INTO EARLY MONDAY MORNING WHEN WINDS RELAX UNDER A CLEAR
SKY.

STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS UPCOMING COLD
WAVE.

GREGORIA
Special weather statement, Feb 14, 3:03 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EST THU FEB 14 2013

FLZ066-067-071-142045-
HENDRY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
303 PM EST THU FEB 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...WESTERN PALM BEACH COUNTY...NORTHEASTERN HENDRY COUNTY...FOR
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 345 PM EST

* AT 259 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  EAST OF CLEWISTON TO 4 MILES SOUTHEAST OF BELLE GLADE TO 12 MILES
  SOUTHEAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...AND MOVING
  NORTHEAST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BELLE GLADE...
  PAHOKEE...
  CANAL POINT...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2650 8029 2625 8071 2658 8073 2670 8098
      2677 8091 2671 8081 2669 8074 2672 8073
      2677 8075 2678 8073 2675 8071 2676 8069
      2681 8070 2687 8063 2696 8061 2696 8034
TIME...MOT...LOC 2004Z 222DEG 24KT 2674 8083 2669 8059
          2635 8056

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 7:52 AM ESTSpecial Weather StatementMFLCollier53 min
Feb 14, 8:57 AM ESTSpecial Weather StatementMFLCollier63 min
Feb 14, 11:16 AM ESTSpecial Marine WarningMFL59 min
Feb 14, 2:14 PM ESTSpecial Marine WarningMFL46 min
Feb 14, 2:23 PM ESTSpecial Weather StatementMFLHendry52 min
Feb 14, 3:03 PM ESTSpecial Weather StatementMFLPalm Beach42 min
Feb 14, 4:11 PM ESTSpecial Marine WarningMFL49 min
Feb 14, 4:26 PM ESTTornado WarningMFLPalm Beach64 min
Feb 14, 5:53 PM ESTSpecial Weather StatementMFLBroward52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.